# SDR DL72S000296

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RAISE AFTER TAKEOFF.  RED RELEASE TRIGGER WAS PULLED PER CHECK LIST TO OVERRIDE.  REPLACED LANDING GEAR ACCESSORY UNIT.
